# SDR MWEA95111

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Outer Pan
- Part number: 5910141
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF AFT CARGO DOOR, A 2 INCH CRACK WAS FOUND IN THE OUTER PAN RADIUS IN THE UPPER FWD CORNER OF THE AFT DOOR.  THE CRACK WAS STOP DRILLED, AND AN EXTERNAL DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-03 FIG 8.  AREA WAS TREATED IAW SRM 51-10-3.  OPERATIONAL CHECK AND PRESSURE CHECK GOOD.  A/C RETURNED TO SERVICE.
